# SDR AALA202504154316

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 74,625 hours, 28,822 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED UPON ARRIVAL TO CLT DUE TO THE FLIGHT CREW REPORTING AN UNKNOWN ODOR AT THE FORWARD FLIGHT ATTENDANT STATION AND THEN NOTED AT AFT FLIGHT ATTENDANT STATION ONLY. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED THE SMOKE / ODOR / FUME TROUBLESHOOTING TASK CARD 26L00021001 WITH NO ODORS NOTED AND DID NOT IDENTIFY A SPECIFC PART THAT MAY HAVE CAUSED THE REPORTED ODOR.
